BibTeX record journals/jal/Malitz94

download as .bib file

@article{DBLP:journals/jal/Malitz94,
  author    = {Seth M. Malitz},
  title     = {Graphs with {E} Edges Have Pagenumber O(sqrt(E))},
  journal   = {J. Algorithms},
  volume    = {17},
  number    = {1},
  pages     = {71--84},
  year      = {1994},
  url       = {https://doi.org/10.1006/jagm.1994.1027},
  doi       = {10.1006/jagm.1994.1027},
  timestamp = {Wed, 14 Nov 2018 10:27:34 +0100},
  biburl    = {https://dblp.org/rec/journals/jal/Malitz94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics